Skip to Main content Skip to Navigation
Help


...
hal-00429510v1  Journal articles
Pierre-Vincent KoseleffDaniel PeckerFabrice Rouillier. The first rational Chebyshev knots
Journal of Symbolic Computation, Elsevier, 2010, 45 (12), pp.1341-1358. ⟨10.1016/j.jsc.2010.06.014⟩
...
inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩